ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Back to Search Results |
| Model Number |
6173 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Speech Disorder (4415)
| Date of Event |
11/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a loss of speech when stimulation is turned on.The issue is resolved when stimulation is turned off.No further intervention is planned at this time.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.